# SDR ARWA980482

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 423-525
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND LEFT WING CENTER LEADING EDGE UPPER SKIN HAS CORROSION FROM STATION XFS 423 TO 525.  REMOVED DAMAGED SKIN.  FABRICATED NEW SKIN AND INSTALLED IN ACCORDANCE WITH DOUGLAS AIRCRAFT COMPANY, SRM 57-3-2-, 51-1-21 AND 51-1-21D.  WORK ACCOMPLISHED UNDER ARROW AIR FORM JW3B, WORK ORDER 970101, ITEM NR 2939, CONTROL NR 5103A.
